# SDR YENA20120519507

- Difficulty date: May 19, 2012
- Submitted: May 22, 2012
- Operation: Air carrier
- Aircraft: N613JB
- Make and model: Airbus A320-232
- Aircraft serial: 2449
- Aircraft time: 28,507 hours, 9,899 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire Harness
- Part number: 201401005
- Part serial: JB5461
- Condition: Faulty
- Location: Brake System
- Part time: 28,507 hours, 9,899 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FLT 968 FLL-BOS, AUTO BRAKE FAULT IN CRUISE.  REMOVED AND REPLACED LEFT MAIN LANDING GEAR 1M HARNESS PER AMM 32-11-43, OPS CHECK NORMAL.
